# SDR DHL200080346C

- Difficulty date: January 20, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE EXTERIOR PNEUMATIC GROUND FRAME SHOWS CRACK .25 AT STA 160.00.  STOP DRILLED CRACK IAW SRM 53-2-0, PG 2B, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-1-8, PG 17 & 18.  N/R 4260.
